MAUDE Adverse Event Report: COVIDIEN LLC MAHURKAR ELITE; CATHETER, HEMODIALYSIS, NON-IMPLANTED

COVIDIEN LLC MAHURKAR ELITE; CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number 8888222220
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 - concomitant product: 8888222220 12fr 20cm elite curv dl kit, 8888222220, lot: 2127300074 8888222220 12fr 20cm elite curv dl kit, 8888222220, lot: 2127300074.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, after inserting the needle into the vein and inserting the guide wire, the needle got stuck in the guide wire and was not removed.This was observed in both of the two (2) kits.There was no leak.There was no luer adapter issue.The insertion site was not treated prior to product placement.There was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information: b1, b2, b5, e1(first name, last name, street 1, street 2, phone number), e2, e3, g3, h1, h6 new information has been received pertaining to the event.This event has been reassessed and the reportability has been determined to be a serious injury.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, after inserting the needle into the vein and inserting the guide wire, the needle got stuck in the guide wire and was not removed.Both two kits had the same issue and were used on the same patient.Both kits were observed during the same event.There was no leak.There was no luer adapter issue.The insertion site was not treated prior to product placement.The guidewire was provided with the kit being used.The guide wire was neither frayed, coiled, nor unraveled.The puncture needle was provided with the kit being used.Flushing was done prior to use, but the result was not provided.The guide wire was removed at the same time as the needle, and it remained intact when removed.The kit was replaced.The procedure was completed.There was blood loss, but no information on the amount of blood lost was provided, and a blood transfusion was required.Medical intervention/treatment was required as a result of the event.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3.Evaluation summary: mozarc medical conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted a guidewire that had been inserted into a puncture needle, with visible signs of use.When removing the guidewire from the puncture needle, abnormal resistance was felt, and biological tissue was spotted.It was reported that the guidewire could not be withdrawn.The reported issue was confirmed.The most likely cause was not traced to the device but rather to biological obstruction.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all mozarc medical quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
MAHURKAR ELITE
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
jon cornell
15 hampshire street
mansfield, MA 02048
8772111850
MDR Report Key23796729
Report Number1282497-2025-00659
Device Sequence Number10453371
Product Code MPB
UDI-Device Identifier10884521125841
UDI-Public(01)10884521125841(17)270309(10)2127300074
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K120674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888222220
Device Catalogue Number8888222220
Device Lot Number2127300074
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer12/19/2025
03/17/2026
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date12/19/2025
03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NOTES
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown